By Topic

Isomorphism of degree four Cayley graph and wrapped butterfly and their optimal permutation routing algorithm

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Wei, D.S.L. ; Dept. of Comput. & Inf. Sci., Fordham Univ., New York, NY, USA ; Muga, F.P., II ; Naik, K.

In this paper, we first show that the degree four Cayley graph proposed in a paper appearing in the January 1996 issue of IEEE Transactions on Parallel and Distributed Systems is indeed isomorphic to the wrapped butterfly. The isomorphism was first reported by Muga and Wei in the proceedings of PDPTA '96. The isomorphism is shown by using an edge-preserving bijective mapping. Due to the isomorphism, algorithms for the degree four Cayley graph can be easily developed in terms of wrapped butterfly and topological properties of one network can be easily derived in terms of the other. Next, we present the first optimal oblivious one-to-one permutation routing scheme for these networks in terms of the wrapped butterfly. Our algorithm runs in time O(√N), where N is the network size

Published in:

Parallel and Distributed Systems, IEEE Transactions on  (Volume:10 ,  Issue: 12 )